Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Should I retake my meds if I threw up?
Nov 26, 2005

An hour ago I took my meds for the evening. About 45 minutes later I threw up. I didn't see anything in the stuff that came out, i.e. pills or anything like that. Should one retake the meds if the have regurgitated? Or should they already be in the system.

Response from Dr. Young

In general, if you throw up more than 15-20 minutes after taking your meds, there's no need to redose. Further to this point, unless you actually see pills in the vomit, I wouldn't suggest redosing, because there's a good chance the medication has been absorbed already.

If you have persistent nausea and vomiting from your medications, I'd be sure to discuss this with your doctor. BY



Previous
Should I keep taking Sustiva?
Next
Supervirus

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement